# SDR QXEA200500566

- Difficulty date: March 26, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND WING LEADING EDGE SLAT NR 1 TRAILING EDGE IS GOUGED AT SS60.  REPAIRED IAW HORIZON AIR EA R-57-100 AND REO 690-57-42-001.
